# SDR SIMA20140502002

- Difficulty date: May 2, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 28,789 hours, 26,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT FIRST OFFICER`S SIDE INOPERATIVE.  OPERATIONS CHECK FLIGHT OFFICER`S FLASHLIGHT GOOD IAW AMM 33-50-16.
